... side affects, although it lowers my blood pressure it knocks me out and I am unsafe to even drive, can't exercise, etc.
Hi, what is your question? :)
I suppose this is more of a comment than answer. But, I was looking for others who had experienced the horrible side effects of this drug when I found this. I wouldn't advise anyone to take this medication. I've only taken it for a couple of months and been off of it for 4 days. I was convinced I was on the verge of a stroke or heart attack before it occurred to me to look at the side effects online. Called my dr who said don't take it that night but come in the next day. After explaining how I had been feeling, he said, I don't think it's the medicine
Thank you so much for your response, it gives me hope that he will come back to normal. You start to doubt it is the drug after this long and start thinking of other causes. He has always been so healthy before this. I think you were correct when you said the doctors must get kick backs from the drug companies because they were so dismissive of him when he tried to tell them it was this drug causing the muscle cramps and spasms. I have read this medication has been taken from the market in other countries due to the side effects. It may be time we took it off the market here!
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2017 • 3 answers
Updated 13 Apr 2013 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Updated 10 Aug 2015 • 4 answers
Updated 25 Jun 2017 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers